Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Irritation on the tip of penis due to urinary infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   Hello?
Doctor :   hi
Doctor :   how can i help you
User :   Hi, I had (protected) sex this afternoon and, since, have experienced a burning sensation whenever I've attempted to urinate
Doctor :   k
User :   I'm a 27 year old male with no known STDs or history of reckless sexual activity

Doctor :   ur age
User :   my best guess is that there's some irritation on the tip of the penis (one part does appear v. red) which is causing the pain
Doctor :   k\
Doctor :   it can be due to urinary infection
Doctor :   or use of condoms
User :   the pain is intense. As a result, I can only get a little bit of urine out at a time
User :   I've used this type of condom in the past, so I doubt that's the culprit
Doctor :   ya may be due
Doctor :   to that
Doctor :   i can provide you some tips
User :   likewise, I experienced zero pain before this afternoon's activities . . . which may suggest that it's not an infection?
Doctor :   drink plenty of water
Doctor :   take some pain killers and antibiotics if pain persists for more than a day

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor